# SDR HEEA078230

- Difficulty date: March 7, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 1,323 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 350A33215001
- Part serial: MA1601
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HAS WORN BEARINGS.
